Anlotinib‑induced acute myocardial infarction: A case report and literature review
- Guihong Liu
- Tao Chen
- Zhenyu Ding
Affiliations: Department of Biotherapy, Cancer Center, State Key Laboratory of Biotherapy, West China Hospital, West China Medical School, Sichuan University, Chengdu, Sichuan 610041, P.R. China, Cardiology Department, Chengdu No. 7 People's Hospital, Chengdu Tumor Hospital, Chengdu, Sichuan 610041, P.R. China
- Published online on: July 24, 2020 https://doi.org/10.3892/etm.2020.9041
Copyright: © Liu
et al. This is an open access article distributed under the
terms of Creative
Commons Attribution License.
Views: 0 (Spandidos Publications: | PMC Statistics: )
Total PDF Downloads: 0 (Spandidos Publications: | PMC Statistics: )
This article is mentioned in:
Anlotinib hydrochloride is a multi‑target tyrosine kinase inhibitor, which has been recently approved for the treatment of advanced non‑small cell lung cancer in China. One of its mechanisms of action is the inhibition of angiogenesis and it is similar to other anti‑angiogenesis drugs, as it has cardiovascular toxicity, which may damage vascular endothelial cells and result in hypertension and hyperlipidemia. All of the aforementioned factors are considered risk factors for coronary heart disease; however, the risk of developing acute myocardial infarction (AMI) has not been assessed by any previous clinical trials and subsequent research. The present case study, to the best of our knowledge, was the first to report on a patient who developed hypertension, hyperlipidemia and angina pectoris, and eventually experienced AMI, following treatment with anlotinib. This indicates that patients receiving anlotinib may require further observation and monitoring during use.